I’m sat here achy and exhausted on my bed, surrounded by sweaty clothes, squished sandals, duty free bags and a delighted, purring cat (the other one is sulking), and the answer is sitting here right in the palms of my hands.
I’d stopped taking my meds.
I knew of course that I hadn’t taken them the day after my migraine as I never do because I’m terrified that additional drugs will dehydrate me even more, which would only serve delay my recovery and prolong the agony.
Trouble is, because the week was busy and I was out of my home routine, I didn’t take them for the rest of the week either.
Which may account for some of the aches and pains, the heart palpitations and the mad DT style nightmares about my ex boss and workmates.
G has a theory.
‘Because you starting taking sertraline all the way through and after the shitstorm, it’s only now that you’ve stopped taking it that you’re actually feeling what you were meant to feel at that time, so it only protected you from the worst of it temporarily, and now you’re starting to get drug free, it’s open season and it’s all coming out!’
After everything I’ve been through, the horrors are all just waiting in the wings until that day arrives that I’m drug free, then they burst right out of that closet and bombard me with that shit again?
I’d like to dismiss G’s theory, but I know in my heart that it makes perfect sense. Along with the whole forgiveness malarky, but I’ll look at that further down the line.
Sooo, in the meantime….<drum roll>…..
I’ve decided to stay off them and see what happens.
Let’s face it I’ve gone this far, and would very much like to get everything from my past out of my system once and for all, as whilst I don’t mind the odd nightmare, this one is getting very boring indeed.
I know I’m taking a risk as my doctor told me not to do any such thing without talking to her first (plus I had no intentions of giving up ‘Big Sista’ at that time), but another week won’t hurt.
Well, I’m about to find out.
Wish me luck and sweet dreams everyone, cos home is where the nightmare is…..